# SDR ASOA200901372

- Difficulty date: December 9, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 19,291 hours, 16,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST RBL 18 OTBD SIDE HAS INDICATION NOTED AT WL 69.0 AFT FLANGE RADIUS APPROX .2" IN LENGTH 60 PERCENT FSH FAILED NDT INSP.  REMOVED POST IAW SRM 51-42-06.  LOCATED AND ASSEMBLED NEW SERVICEABLE OTBD  STIFFNEER IAW SRM 51-40-11 & 51-42-06.   INSTALLED SERVICEABLE POST IAW REO NR 601R-53-41-889.   EDGE SEALED AND PAINTED POST IAW SRM 51-25-16 AND 51-23-20. COMPLIED WITH EC/TC REO 601R-53-41-88A COMPLIED WITH EC/TC RIL NR 1844 IAW RIL NR 1844A.
